Pacific Journal of Mathematics

A study of multivalued functions.

Carlos J. R. Borges

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 451-461.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991722

Mathematical Reviews number (MathSciNet)
MR0229212

Zentralblatt MATH identifier
0153.24204

Subjects
Primary: 54.65

Citation

Borges, Carlos J. R. A study of multivalued functions. Pacific J. Math. 23 (1967), no. 3, 451--461. https://projecteuclid.org/euclid.pjm/1102991722


Export citation

References

  • [1] C. J. R. Borges, On stratifiable spaces, Pacific J. Math. 17 (1966), 1-16.
  • [2] G. Choquet, Convergences, Annales de Universite de Grenoble 23 (1947-1948), 55- 112.
  • [3] H. Hahn, Reele Funktionen,Akademische Verlagsgesellschaft, Leipzig, 1932.
  • [4] Gillman and Gerison, Rings of Continuous Functions, Van Nostrand, 1960.
  • [5] M. Henriksen and J. Isbell, Some properties of compactifications, Duke Math. J. 25 (1958), 83-105.
  • [6] A. H. Kruse, Introduction to the theory of block assemblages and related topics in topology, University of Kansas, 1956 (NSF-sponsored Technical Report).
  • [7] E. A. Michael, Continuous Selections I, Ann. of Math. 63 (1956), 361-382.
  • [8] E. A. Michael, Continuous Selections II, Ann. of Math. 64 (1956), 562-580.
  • [9] E. A. Michael,Selected selection theorems, Amer. Math. Monthly 68 (1956), 233-238.
  • [10] E. A. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152- 182.
  • [11] K. Nagami, A note on Hausdorff spaces with the star-finite property, II, Proc. Japan Acad. 37 (1961), 189-192.
  • [12] V. I. Ponomarev, A new space of closed sets and multivalued continuous mappings of bicompacta, Amer. Math. Soc. Transl. (2) 38 (1964), 95-118.
  • [13] V. I. Ponomarev, Properties of topological spaces preserved under multivaluedcontinuous mappings, Amer. Math. Soc. Transl. (2) 38 (1964), 119-140.
  • [14] V. I. Ponomarev,On the extension of multivaluedmappings of topological spaces to their compactifications, Amer. Math. Soc. Transl. (2) 38 (1964), 141-158.
  • [15] R. E. Smithson, Some general properties of multivalued functions, Pacific J. Math. 15 (1965), 681-703.
  • [16] A. H. Stone, Metrizabilityof decomposition spaces, Proc. Amer. Math. Soc. 7 (1956), 690-700.
  • [17] W. Strother, Continuous multivalued functions, Boletin da Sociedade de S. Paulo 10 (1958), 87-120.
  • [18] W. Strother,On an open question concerning fixed points, Proc. Amer. Math. Soc. 4 (1953), 988-993.